EconPapers    
Economics at your fingertips  
 

-Solvability of the Dirichlet Problem for Elliptic Equations with Singular Data

Loredana Caso, Roberta D’Ambrosio and Maria Transirico

Abstract and Applied Analysis, 2015, vol. 2015, 1-7

Abstract:

We give an overview on some results concerning the unique solvability of the Dirichlet problem in , , for second-order linear elliptic partial differential equations in nondivergence form and with singular data in weighted Sobolev spaces. We also extend such results to the planar case.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/635035.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/635035.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:635035

DOI: 10.1155/2015/635035

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:635035